Please stay away from Valium, as it can cause more problems then its worth, for short term use maybe it can be taken for only a few days.
Things like valium are part of the Benzo drug family which can mess up your body chemistry. So if you do take some, please come off it in a reduced way (taper).
Please note, im not a doctor and i dont have any qualifications, all i can say is what ive researched on my own.
As for the medication you are taking, i believe its similar (or part of the family drug) to citalopram, if it is, AlwaysRosie suggested - tapering off the drug might be suggestable. Some side affects of comming off the drug can be , increased anxiety levels, ringing/noises you hear in your head, all these affects can last up to about 2weeks or so, please dont panic, but again as suggested speak to a Doctor.
Again with any antidepressants, when going on them, the first few weeks can be the hardest. (especially side affects) I dont know how long you have been using the drug for, but if it is making you feel physically sick then getting off it might be a good idea, but your depression still needs to be treated. Again speak to your doctor about options.